# SDR SWAA2025052875211

- Difficulty date: May 25, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 69,426 hours, 41,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER @ 12DEF BROKEN CREW REPORTS<[01] R/R BROKEN EMERGENCY EXIT LIGHT COVER @ 12 DEF REF 33-51-01
